MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the right common iliac artery.A 10x40x75 epic vascular stent was advanced and deployed.The stent jumped about a centimeter after it was deployed.The lesion was fully covered and the procedure was completed.No patient complications were reported and patient's status was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Bsc aware date: (b)(6)2020.
 
Additional Manufacturer Narrative
Bsc aware date: 02 dec 2020.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11003944
Report Number2134265-2020-17558
Device Sequence Number10980167
Product Code NIO
UDI-Device Identifier08714729805014
UDI-Public08714729805014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0025948990
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/15/2020
12/21/2020
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date12/29/2020
01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1